Alert archive / Kentucky / Tornado Warnings in 2010
Tornado Warning 18, NWS Jackson, KY
NWS Jackson, KY issued this tornado warning at Oct 26, 2010, 4:53 PM EDT for Clay County, Leslie County, Kentucky. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2010, 4:53 PM EDT (20:53 UTC)
- Expired
- Oct 26, 2010, 5:09 PM EDT
- In force
- 16 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
Counties Clay County, KY, Leslie County, KY
The radar
The Jackson,KY radar (KJKL), 48 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 1:36 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 375 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
385
WFUS53 KJKL 262053
TORJKL
KYC051-131-262130-
/O.NEW.KJKL.TO.W.0018.101026T2053Z-101026T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
453 PM EDT TUE OCT 26 2010
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL CLAY COUNTY IN SOUTHEAST KENTUCKY...
NORTHWESTERN LESLIE COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 530 PM EDT
* AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR MARCUM...OR 9 MILES EAST OF MANCHESTER...AND
MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
BEAR BRANCH...BOBS FORK...JACKS CREEK...HOSEA...PANCO...SIZEROCK...
THOUSANDSTICKS AND WENDOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
TO REPORT TORNADOS...LARGE HAIL OR FLOODING TO THE NATIONAL WEATHER
SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3717 8366 3725 8352 3726 8349 3727 8349
3728 8347 3712 8334 3705 8358
TIME...MOT...LOC 2054Z 233DEG 50KT 3714 8356
$$
ABE2 follow-up statements
359
WWUS53 KJKL 262102
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
502 PM EDT TUE OCT 26 2010
KYC051-262112-
/O.CAN.KJKL.TO.W.0018.000000T0000Z-101026T2130Z/
CLAY KY-
502 PM EDT TUE OCT 26 2010
...THE TORNADO WARNING FOR EAST CENTRAL CLAY COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3710 8355 3711 8354 3713 8355 3717 8355
3722 8351 3724 8353 3726 8349 3727 8348
3728 8347 3712 8334 3706 8354
TIME...MOT...LOC 2102Z 233DEG 50KT 3720 8344
$$
KYC131-262130-
/O.CON.KJKL.TO.W.0018.000000T0000Z-101026T2130Z/
LESLIE KY-
502 PM EDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN LESLIE COUNTY
UNTIL 530 PM EDT...
AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR THOUSANDSTICKS...OR 6 MILES WEST OF HYDEN...
MOVING NORTHEAST AT 55 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3710 8355 3711 8354 3713 8355 3717 8355
3722 8351 3724 8353 3726 8349 3727 8348
3728 8347 3712 8334 3706 8354
TIME...MOT...LOC 2102Z 233DEG 50KT 3720 8344
$$
ABE573
WWUS53 KJKL 262109
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
509 PM EDT TUE OCT 26 2010
KYC131-262117-
/O.CAN.KJKL.TO.W.0018.000000T0000Z-101026T2130Z/
LESLIE KY-
509 PM EDT TUE OCT 26 2010
...THE TORNADO WARNING FOR NORTHWESTERN LESLIE COUNTY IS CANCELLED...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN
EFFECT FOR THE AREA.
LAT...LON 3710 8355 3711 8354 3713 8355 3717 8355
3722 8351 3724 8353 3726 8349 3727 8348
3728 8347 3712 8334 3706 8354
TIME...MOT...LOC 2107Z 233DEG 50KT 3724 8337
$$
ABEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Oct 26, 3:00 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Oct 26, 3:00 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 300 PM EDT TUE OCT 26 2010 .SHORT TERM.../TONIGHT/...UPDATED THE NEAR TERM WEATHER WILL STAY ACTIVE AS THE SLOWING SQUALL LINE WORKS THROUGH THE CWA AND CONTINUES OUR THREAT OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS GUSTS AND ISOLATED TORNADOES. SEE THE MESO DISCUSSION BELOW FOR DETAILS ON THIS THREAT... THE WIND THREAT WILL REMAIN UNTIL THE BOUNDARY MOVES EAST LATER THIS EVENING AND THE SUN SETS. THERE IS A TORNADO WATCH IN EFFECT FOR THE AREA FOR THE SVR THREAT WHILE A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT. WILL LIKELY CANCEL BOTH COUNTY BY COUNTY FROM WEST TO EAST AS THE THREAT DIMINISHES. THERE IS ALSO A RISK FOR EXCESSIVE RAINFALL FROM DISCRETE CELLS MERGING OVER OUR SOUTHEAST COUNTIES THIS EVENING THAT WILL HAVE TO BE MONITORED CLOSELY AS WELL. LATER TONIGHT...THE COLD FRONT WILL SLOW AS IT REACHES FAR EASTERN KENTUCKY AND HAVE PULLED POPS AND CLOUD COVER BACK NORTHWEST ACCORDINGLY AS A WAVE DEVELOPS ALONG THE BOUNDARY AND BRUSHES THROUGH OUR FAR SOUTHEAST COUNTIES. WITH THIS WAVE ACTION...HAVE GONE ABOVE ALL MOS GUIDANCE FOR LOW FAVORING THE WARMEST NIGHT TIME TEMPERATURES IN THE FAR SOUTHEAST CLOSER TO THE WIGGLING BOUNDARY. MESO UPDATE... UPDATED THE ZONES TO ADD THE REST OF OUR COUNTIES TO THE NEW TORNADO WATCH. HAVE ADJUSTED THE TIMING OF THE SQUALL LINE AND A RESURGENCE OF POPS WITH THE FRONT LATER TONIGHT IN THE HOURLY GRIDS. LATEST MESO ANALYSIS CHARTS FROM SPC INDICATE THAT HIGHER CAPE...AND INSTABILITY...IS BUILDING NORTH INTO FAR SOUTHEAST KENTUCKY AHEAD OF THE SQUALL LINE. HELICITY REMAINS HIGH THROUGH MOST OF THE CWA WITH A VERY IMPRESSIVE WIND FIELD FROM THE SFC UP TO 500 MB. AS A RESULT...A TORNADO WATCH WAS HOISTED OVER THE REMAINDER OF THE CWA AND REPLACED THE EARLIER ONE OVER OUR WESTERN COUNTIES. PLAN ON CLEARING THE WATCH FROM WEST TO EAST LATER THIS AFTERNOON AND EVENING AS THREAT DIMINISHES BEHIND THE BOUNDARY. AHEAD OF THIS...THE WIND THREAT REMAINS EXTREME WITH GUSTS UP TO 50 MPH MAKING IT TO THE SFC OUT AHEAD OF THE LINE AND SOME EVEN HIGHER GUSTS REPORTED OVER THE HIGHER TERRAIN OF THE FAR EAST. IN ADDITION TO TRACKING THE HIGHEST STORM THREATS HOURLY THROUGH THE WX GRIDS...HAVE UPDATED HIGH TEMPERATURES AND WINDS FOR THE REMAINDER OF THE AFTERNOON WITH THIS UPDATE...AS WELL. .LONG TERM.../WEDNESDAY THROUGH TUESDAY/...UPDATED MODELS AGREE THAT THE TAIL END OF THE GT LKS CYCLONE WILL SLOW UP TO NEARLY A STOP. THIS WILL BE COMPOUNDED BY THE MTNS THAT TEND TO SLOW THE PROGRESSION OF COLD FRONTS. ALTHOUGH THE MAJOR STORMS WILL MAKE THE JUMP ACROSS THE ERN MTNS... WE EXPECT LINGERING SHOWER ACTIVITY FOR OUR ERN COUNTIES ON WED BUT WINDING DOWN TO JUST ISOLATED SHOWERS FOR WED NITE. HIGH PRESSURE WILL THEN BUILD IN FROM THE SW UNTIL IS SITS OVER ERN KY FRI NITE. THE NEXT WEATHER MAKER WILL DROP DOWN THE ERN SLOPES OF THE ROCKIES EARLY NEXT WEEK WITH LOW LEVEL MOISTURE DRAWN NORTH ACROSS A WARM FRONT THAT PRECEDES THE LOW. THE STORM SYSTEM WILL THEN DRIVE SOUTH AS IT CUTS A STRONG ERN CONUS TROF AND BRINGS ANOTHER ROUND OF SHOWER FOR NEXT TUESDAY. COLD AIR WILL NOT INVADE THE AREA UNTIL THU AS HIGHS ON WED WILL ONCE AGAIN CLIMB TO AROUND 70 AS THE WINDS BACK TO THE SW BEFORE THE NEXT WEAK S/WV PASSES ON WED NITE AND DRAWS THE COLDER AIR FROM CANADA. LOOK FOR HIGHS ON THU IN THE LOWER 60S...UPPER 50S ON FRI... AND THEN BEGINS ANOTHER WARMING TREND JUST IN TIME FOR THE WEEKEND. && .AVIATION.../18Z TO 18Z/ FLIGHT CONDITIONS DURING THE TAF PERIOD WILL FOR THE MOST PART BE VFR. THE CONCERN IS WITH A STRONG COLD FRONT AND THE ASSOCIATED SQUALL LINE APPROACHING THE FORECAST AREA AND SHOULD AFFECT THE SME TAF SITE FIRST BY 18Z AND EVENTUALLY MOVE THROUGH JKL BY 22Z. CONDITIONS WILL DETERIORATE QUICKLY WITH IFR CONDITIONS EXPECTED AT THE SITES WHEN THE LINE APPROACHES AND SHOULD HAVE A 2 HOUR DURATION AT EACH SITE BEFORE RETURNING TO VFR CONDITIONS BUT SCATTERED SHOWERS SHOULD REMAIN ACROSS THE AREA UNTIL AT LEAST 06Z. THE OTHER CONCERN WILL BE WINDS WITH WINDS OUT AHEAD OF THE LINE GUSTING TO 45 MPH OUT OF THE SOUTHWEST AND SEVERE WINDS WITH THE THUNDERSTORMS OF 60 MPH OR MORE. WINDS WILL DECREASE QUICKLY AFTER PASSAGE WITH SOUTHWEST WINDS AT 10 MPH AFTER 00Z. && .JKL WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 9 PM EDT THIS EVENING FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && MESO UPDATE... SHORT TERM...GREIF LONG TERM...DUSTY AVIATION...SHALLENBERGER
Hazardous weather outlook, Oct 26, 3:40 PM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 340 PM EDT TUE OCT 26 2010 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-272245- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 340 PM EDT TUE OCT 26 2010 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TORNADO WATCH 726 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS AND STRONG GUSTY WINDS ARE EXPECTED TO IMPACT THE OUTLOOK AREA INTO THIS EVENING AS A POTENT COLD FRONT PASSES THROUGH THE REGION. SOUTH WINDS WILL BE SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 50 MPH THROUGH THE EARLY EVENING HOURS. LATER TONIGHT...THE WINDS WILL SWITCH MORE TO THE WEST AND DIMINISH. DAMAGING THUNDERSTORM WIND GUSTS WILL BE A SIGNIFICANT THREAT WITH SPEEDS UP TO 70 MPH POSSIBLE THROUGH EARLY EVENING. ADDITIONALLY...A FEW TORNADOES WILL BE POSSIBLE ALONG AND JUST AHEAD OF THE SQUALL LINE. STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO AND TELEVISION MEDIA FOR FURTHER DETAILS OR UPDATES ON THIS DANGEROUS WEATHER SITUATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO BE VIGILANT AND CALL IN ANY REPORTS OF HIGH WINDS...WIND DAMAGE...INCLUDING BLOWN DOWN TREES AND LARGE LIMBS...AS WELL AS FUNNEL CLOUDS AND TORNADO SIGHTINGS. GREIF/DUSTY
In the hours before
Local storm report, Oct 26, 2:34 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
234 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM NON-TSTM WND DMG CUMBERLAND 36.98N 82.99W
10/26/2010 HARLAN KY EMERGENCY MNGR
ROOF BLOWN OFF OF HOUSE.
&&
TBREWERLocal storm report, Oct 26, 3:05 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
305 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM NON-TSTM WND DMG 4 E IRVINE 37.70N 83.90W
10/26/2010 ESTILL KY DEPT OF HIGHWAYS
TWO TREES DOWN.
&&
TBREWERLocal storm report, Oct 26, 3:35 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
335 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND DMG 6 N IRVINE 37.78N 83.97W
10/26/2010 ESTILL KY LAW ENFORCEMENT
TREE FELL ACROSS TWO CARS.
&&
TBREWERLocal storm report, Oct 26, 3:36 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
336 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG IRVINE 37.70N 83.97W
10/26/2010 ESTILL KY LAW ENFORCEMENT
METAL ROOFING MATERIAL BLOWN ONTO ELECTRIC LINE ON MAIN
STREET AND BROADWAY.
&&
TBREWERLocal storm report, Oct 26, 3:54 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
354 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM NON-TSTM WND DMG 1 S HARDY 37.60N 82.24W
10/26/2010 PIKE KY EMERGENCY MNGR
POWER LINES DOWN.
&&
TBREWERLocal storm report, Oct 26, 4:40 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
440 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM NON-TSTM WND DMG HYDEN 37.16N 83.37W
10/26/2010 LESLIE KY LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTY WIDE.
&&
TBREWERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 1:31 PM EDT | Severe Thunderstorm Warning | JKL | Fleming | 44 min |
| Oct 26, 1:57 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Montgomery, Rowan | 48 min |
| Oct 26, 2:29 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Wayne | 31 min |
| Oct 26, 2:43 PM EDT | Tornado Warning | JKL | Pulaski, Wayne | 32 min |
| Oct 26, 2:45 PM EDT | Severe Thunderstorm Warning | JKL | Rowan | 30 min |
| Oct 26, 3:07 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski, Rockcastle | 23 min |
| Oct 26, 3:13 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Wayne | 32 min |
| Oct 26, 3:26 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Owsley, Rockcastle | 34 min |
| Oct 26, 3:29 PM EDT | Tornado Warning | JKL | Clay, Jackson, Laurel | 31 min |
| Oct 26, 3:33 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Morgan | 27 min |
| Oct 26, 3:46 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Wayne, Whitley | 29 min |
| Oct 26, 3:59 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Knott, Owsley, Perry | 31 min |
| Oct 26, 4:15 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Knox, Laurel, Whitley | 30 min |
| Oct 26, 4:38 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Magoffin, Martin | 52 min |
| Oct 26, 4:42 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Knox, Leslie, Perry | 33 min |
Nearby
Tornado Warnings in Kentucky, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.